# SDR RAIA2009041400001

- Difficulty date: April 7, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145096
- Aircraft time: 23,184 hours, 21,884 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Part number: 14538590402
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3548 - STL - DURING CLIMBOUT, THE CREW RECEIVED A NR 2 ENGINE FIRE DETECTION WARNING FOR 2-3 SECONDS.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND A BAD ENGINE BLEED LINE.  THE LINE WAS REMOVED AND REPLACED AND THE SYSTEM OPS CHECKED GOOD.
